# SDR SWIA202163212

- Difficulty date: November 9, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON BULKHEAD FS280.00 AND LBL26.00 IS CRACKED    (C CHECK RO 12-19-21)   REMOVED AND INSTALLED NEW ANGLE ON BULKHEAD FS280.00 AND LBL26.00 REF CRJ-700 SRM 51-42-06-001-001-A01
